# SDR A6WA200840526

- Difficulty date: June 23, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 12,242 hours, 11,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CROSS BEAM AT FS 280.00 LBL 9.0.  CROSS BEAM AT FS 280.00 LBL 9 REPAIRED IAW CRJ 200 REO 601R-53-11-171 REV D SCHEME A.  (A)
